DOI 10.1590/abd1806-4841.20153284
Erythema elevatum diutinum and hypothyroidism: coincidence or causal relationship?
Аннотация
Erythema elevatum diutinum is a rare chronic leukocytoclastic vasculitis of unknown etiology. It is believed to be due to deposition of immune complexes in the vessels. Clinically it is manifested as erythematous violaceous papules and nodules, isolated or confluent with hardened consistency, symmetrical, usually located on the extensor surface of the extremities, particularly over the joints. Diagnosis is based on clinical and histological findings. We report the case of a woman, 71 years old, with erythematous violaceous nodules on the hands, elbows, back and legs, beginning two years ago, with pain and itching. Histopathological analysis revealed leukocytoclastic vasculitis, confirming the clinical suspicion. Laboratory tests revealed hypothyroidism. We report the case because of its rarity, with subsequent review of the literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.